# SDR AU000656

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 9303688100
- Condition: Damaged
- Location: Air Distribution
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIR CYCLE MACHINE BLEED AIR SUPPLY DUCT HOLED.
